# SDR AALA20170911005

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN BS 328 AND 344, LBL45.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 51-00-05-1 AND DRAWING 141A5400.
